Pain relievers causing excessive sweating.

Patient : I suffer from knee pain. Simple OTC pain relievers take care of the pain, but I have found that many of the common brand, Tylenol, Asprin, Advil and IBuprofen cause me to have excessive sweating which is far more annoying than my knee pain. I was wondering if there were any other "less" common OTC relievers that are available?
Doctor :   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I ama 68 year old female who has been very active. Have not been exercising during last month due to cataract surger...

Q: My daughter was playing volleyball and dove/slide in for the ball. She said it hurt her right knee. But she was outsi...

Q: My knee is severely swollen (size of a grapefruit). I had an xray which was normal. It hurts a ton on the inside of m...

Q: When i went up the stairs i got knee pain as if its twisting on the inside. INtense pain for at least 5 minutes cant ...

Q: My knee hurts when I cross my legs also when standing for link the amount of time I currently have a standing office ...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews